Back

Title
  • en Koecher-Maass series of a certain half-integral weight modular form related to the Duke-Imamaglu-Ikeda lift
Creator

KATSURADA, Hidenori

KAWAMURA, Hisa-aki

Rights
    • ©2014 IMPAN
Subject
  • Other Koecher-Maass series
  • Other Duke-Imamo glu-Ikeda lift
  • NDC 541
Description
Other
  • Let k and n be positive even integers. For a cuspidal Hecke eigenformh in the Kohnen plus space of weight k - n/2 + 1/2 for Γ0(4); let f bethe corresponding primitive form of weight 2k - n for SL2(Z) under the Shimura correspondence, and In(h) the Duke-Imamoglu-Ikeda lift of h tothe space of cusp forms of weight k for Spn(Z). Moreover, let φIn(h),1 be the rst Fourier-Jacobi coe cient of In(h), and σn-1(φIn(h),1) be the cusp form in the generalized Kohnen plus space of weight k - 1/2 corresponding toφIn(h),1 under the Ibukiyama isomorphism. We give an explicit formula for the Koecher-Maass series L(s, σn-1( In(h),1)) of n-1(φIn(h);1) expressed interms of the usual L-functions of h and f.
PublisherSeminarjum Matematyczne Uniwersytetu
Date Created 2016-02-15 , Issued 2014
Languageeng
NIItypejournal article
VersiontypeAM
Identifier URI http://hdl.handle.net/10258/3826
Relation
  • isIdenticalTo DOI https://doi.org/10.4064/aa162-1-1
  • isIdenticalTo NAID 120005669624
Journal
    • NCID AA00506479
    • ISSN 0065-1036
    • Acta arithmetica
    162(1), 1-42
File
Oaidate2020-02-10T09:11:23Z